# SDR DALA2017081706281

- Difficulty date: August 3, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 33,956 hours, 17,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE AFT STAIRWAY DOOR INOP. REPLACED EMERGENCY LIGHTS BATTERY PACK AND CHARGER BASE.
